# SDR VTZA98071

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Motor
- Part number: 2311M511
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6325 - IAD-GSO - DURING TAXI FLT, AIRCRAFT RETURNED TO GATE DUE TO CAPTAINS WIPER MOTOR CIRCUIT BREAKER POPPED AND SMOKE SMELL IN COCKPIT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WIPER MOTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
